# SDR HNAA2024112501124

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 51,906 hours, 48,045 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT WING A/ICE FAIL DISPLAYED WITH ENG 1 A/ICE FAIL INTERMITTANT. FACT  22NOV24  18:08  PHL PERFORMED WITH A/I OPS CHK IAW AMM REF 30-10-00 AND FOUND NO DEFECTS NOTED. A/C OKAY FOR SERVICE AT THIS TIME.
